USMLE Forums banner

1 - 7 of 7 Posts

·
Registered
Joined
·
34 Posts
Discussion Starter · #1 ·
6) A 57-year-old man is brought to the emergency room with a 2 hour history of central crushing chest pain radiating to the left arm. Clinical examination revealed a sweaty distressed gentleman with a pulse rate of 130, blood pressure of 140/95, but no other signs of cardiac or respiratory disease.

An electrocardiogram showed a wide-complex ventricular tachycardia at a rate of 126 beats per minute. The physician prescribed a drug to decrease Sino atrial (SA) node automaticity, increase Atrio Ventricular (AV) node refractoriness, and decrease AV node conduction velocity.

Which of the following agents was most likely prescribed?

A) Amiodarone
B) Disopyramide
C) Lidocaine
D) Propranolol
E) Verapamil

Explanation will be posted soon....
 

·
Registered
Joined
·
1,866 Posts
D) Propranolol
 

·
Registered
Joined
·
395 Posts
Should be verapamil we use CCB for v tach commonly and as referred to basic sa node action potentials are due to calcium entry rather than sodium entry so verapamil makes sense to me
 
1 - 7 of 7 Posts
Top